It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Joan Houle on February 11, 2000 at 10:49:56:

In Reply to: Re: Fosamax side effect posted by Elizabeth Jacob on February 10, 2000 at 20:48:49:

: My dad has exactly the same symptoms you mentioned. He has been taking Fosamax for
: about 4 months too, and he started to loose his vision in his left eye. Until his left eye - is
: almost 99% blind now. He too has stopped driving, and is worried about loosing the other eye.
: That left eye is also droopign eyelid - and he has tinted his specs to cover it up from people.
: All this happened within a month or so - really fast.

: He never (until right now) related it to Fosomax. I am amazed - I must tell him about your letter
: this very evening.

: He has gone to many eye and neoro doctors in Malaysia and Australia - and all they can tell
: him is that his eye nerves are destroyed. They have put hom on Prednisolone (for nerve repair),
: and he says the sight in left eye is minimally improved - now he says he can see some light
: with that eye - but the vision is out of focus - something in the middle - he will see it as on
: the right.

: He was even suspected to have cancer - and did lumbar spine test and biopsy - and all was
: negative.

: Yes, I'm sure now that it is Fosamax - as you have exactly the same symptoms. Thanks for
: sharing. But does anyone know of an alternative drug - dad has severe boss loss already -
: last year he suffered a fracture of the back bone - recovered now - but that;s why he is on
: Fosamax now. Any help? He needs a treaatment (not preventive) for osteoporosis.

Sorry to hear about your Dad. Hopefully he will stop taking the Fosamax and see if that helps. Of course the doctors will not agree that the Fosamax caused these problems, but I know in myself it did it my case. Tell your Dad it will take time to feel better. I have been off Fosamax for 3 weeks now and begining to feel like my old self again, my vision is 95% good now.I am taking lots of vitamins, plus Vit.D and calcium supplements. Was your Dad diagnosed with Myasthenia Gravis as well? Please keep me up dated on your Dads condition. I will now show my doctors your message re Fosamax and hopefully draw the attention to the manufacturers of this product.




Follow Ups




All times are GMT -7. The time now is 12:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!